Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Burning sensation of eyes, lower leg irritation - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Weight & Lifestyle
Answered by

General & Family Physician
Practicing since : 2004
Answered : 36 Questions
User :   hi,,
i went for gym for two months. and after one month ..i felt very tired mornign and all times...eyes were burning sensation/ lower leg irritation/burning sensation....after stopping gym it reduced and i became normal after one month...but now recently i went for gym for a week and did tredmill/streching/abs/some normal exercises ..and after a week again the same symptoms i feel but on very low level...
Doctor :   Hi
User :   hi
Doctor :   please give me a couple of mins to read your query
User :   ok sure
Doctor :   may i ask a few relevant questions ?
User :   sure
User :   also i took sugar test
Doctor :   may i know your age and gender
User :   and it was 80 on fasting and after fasting was like 1.9 or 11
User :   3
User :   i think bu above hudnrede i dont remeber that
User :   109/103/110 i dont remeber ..but above 100
Doctor :   sorry , i would want to know what is your age ?
User :   27 yrs 11 months
Doctor :   ok
Doctor :   may i know why you went to the gym ? was it for fitness or to reduce stress or lose weight ?
User :   fitness and lose weight
User :   and also at those two months... every tuesday..i was in fasting ..ate nothing but 8 litres of water...i took 5 - 8 litres of water daily for those two reduce weight..
Doctor :   ok
Doctor :   why did you do the sugar tests?
Doctor :   did doctor advise you?
User :   many peoples told me that lower leg pain like this may be i asked my doctor...he said..if u want u cant take it i took it
Doctor :   ok , may i know apart from this what were the other tests done ?
User :   he took blood ocunt...wbc...
User :   thats it i think
Doctor :   did you do a check on hemoglobin?
Doctor :   can you please type the reports?
User :   wbc count was 9600
Doctor :   ok
User :   hemo is 14.9
Doctor :   ok
Doctor :   did you do urine examination/
User :   nope
Doctor :   urine routine and microscopy tests?
Doctor :   ok
Doctor :   your sugar levels, hemoglobin, wbc all are in normal range
Doctor :   may i know your present weight and height?
User :   is it ..but one of my uncle he is diabetic..he told me that .. after food it should be between 120 - 160
User :   but i had something between 100- 110 i dont remebr
Doctor :   fasting blood sugar below 120 is normal
User :   okgreat..
Doctor :   and after 2 hrs of food it should be with in 140
Doctor :   if it is in this range nothing to worry
User :   cool...
Doctor :   may i know your height and weight?
User :   height is 5 11
User :   and weight came back t o 93
Doctor :   ok
Doctor :   that should be brought down
User :   i reduced it to 88 while i went to after 4 months it came back to same
Doctor :   ok
Doctor :   let me explain it to you
User :   ok
Doctor :   the symptoms you have may be due to these possibilites
Doctor :   1. diabetes
Doctor :   2. anemia
Doctor :   3. generalised weakness
Doctor :   4. urine infections
Doctor :   asyour hemoglobin , sugar levels and wbc counts normal
Doctor :   i will not think of 1 and 2
Doctor :   as possible causes in you
Doctor :   generally when you start gym
User :   on aug 2010
Doctor :   many people find it very difficult to adjust
Doctor :   the symptoms you shared are all due to weakness and muscles getting adjusted to the workouts
Doctor :   it will take 3 months to adjust fully
Doctor :   since tests reports are fine , do not worry
User :   but i stopped for 4 months and again i went last week and after a week i slightly feel the symptoms back
Doctor :   i would suggest you to talk about this with your fitness trainer and plan the right exercises for you
Doctor :   do not over work
Doctor :   and over exercise
Doctor :   5 days a week is enough
Doctor :   aim at slow weight loss than a crash programme
User :   then why i got eye irritation or burning senstaion
Doctor :   also get the right diet advice
Doctor :   it is just a systemic symptom due to metabolic changes in the body
Doctor :   apart fro this do you have any symptoms of burning while urination , abdominal pain , fever , etc?
User :   u know on that october month..i just felt damn weak like i have never felt...i was like in minus of enrgy...but thouigh i did workout daily for 2hrs
User :   no fever,fine urine,no other symptoms
Doctor :   okm
Doctor :   please concentrate on a good diet
User :   addition info: i havea bad alchol history and i stopped before i started gym... my doc toldme it would be due to weakness ..he gave me multivitamins to take for took it ..
Doctor :   keep yourself well hydrated
Doctor :   yes , alcohol causes lot of changes in the body and also multiple vitamin deficineies
Doctor :   and hence you are on multivitamins as suggested
Doctor :   continue the multivitamins
User :   i was on it ..but stopped ..
Doctor :   it will bring down weakness
Doctor :   there is a condition called neuropathy
User :   how long will it take to get out of this weakness
User :   is it dangerous??????????
Doctor :   which is caused by alcohol and vitamin deficiency
Doctor :   this presents with burning sensation all over the body , expecially your legs and palms
Doctor :   and also burning in eyes at time
Doctor :   it also causes muscle fatigue or weakness and tired feeling all the time
User :   only lower legs and eyes ..but eyes comes few mins a day..lower leg was continous
Doctor :   i would also suggest you get a urine routine and microscopy examination done
User :   yes
User :   exactly
Doctor :   stop alcohol
Doctor :   may i knwo if you smoke ?
User :   tired feeling all the i never had before in my life
User :   no ..idont smoke
Doctor :   okm
Doctor :   how is your work?
User :   i stopped it 3yrs back...
Doctor :   what work do you do.? is it very stresfull?
User :   past few yrs i just sit eat sleep thats what i do
User :   in my home..
Doctor :   ok
Doctor :   sometimes lack of good physical activity will lead to leg pains
Doctor :   and all other symptoms
Doctor :   if you feel gym is not helping you
Doctor :   try brisk walk
Doctor :   make new friends
Doctor :   go cycling daily
User :   thats right now i remember...
Doctor :   this will reduce weigth and also cure your leg pain
User :   before going to gym on september ..i did fast walking on the park
Doctor :   good activity will help you in all ways
User :   after that only i went to gym
Doctor :   it is very essential for evry person and it will freshen the mind
User :   can u tell me the sure symptoms of diabetes...i would like to know that i can be moresure...
Doctor :   diabetes presens with multiple symptoms
User :   ?
Doctor :   like tiredness, giddiness as sugar fluctuates,weight gain or weight loss , excessive hunger , excessive desire to eat
Doctor :   frequent urge to pass urine, especially at night
Doctor :   if sugsr goes low , it causes excessive seating , palpitations , etc
Doctor :   these are the few symptoms
Doctor :   are you with me ?
Doctor :   did you follow my points
User :   yes
User :   sure
Doctor :   but your sugar levels are normal
Doctor :   so i dont think you need to worry much
User :   is weakeness a verydanger one..i m not even married yet?:(
Doctor :   but the weight factor is a risk factor for diabetes
User :   i will reduce my weight slowly soon..
Doctor :   so concentrate or losing weight and that will prevent any further problems
Doctor :   weakness has many causes , like i mentione d above
Doctor :   if we treat the cause , there is nothing to worry
Doctor :   eat well and eat healthy
Doctor :   continue multivitamins
User :   and how long will it take this weakness to go away
Doctor :   and i feel your weakness will come down
User :   and is it safe to take multivitamin for years...daily one tab?
Doctor :   it depends on how well you exercise and get to physical activity
Doctor :   yes , it is safe
User :   can u prescribe any best multivitamin? which i can get here in chennai?
Doctor :   it will take a good 1 month to notice positive changes
Doctor :   you may take Tab.DIACOBOL PLUS OR TAB.ZINCOVIT one tab a day , they are very good
User :   previously i took 1 month multivitamin but after that now when i went for gym just in one week i slightly feel the symtpolms back...thtas what is making me worried
User :   ok
User :   my doc prescribed me Lniit also another one was multiben-ag
Doctor :   ok, follow my suggestions , exercise moderatley, do not over work , slowly increase your gym hours
User :   ok
Doctor :   i feel this is helpful
User :   yes exactly
User :   thank u
Doctor :   and your weakness will come down
Doctor :   i hope i answered all your questions
User :   thank u great
Doctor :   thanks , pleasure here
Doctor :   thanks for consulting me
Doctor :   you can chat with us anytime for further suggestions
Doctor :   have a good day
Doctor :   take care
Doctor :   Bye for now .
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor